# SDR DALA2018101506053

- Difficulty date: October 14, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 53,986 hours, 25,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0784771) DURING INSPECTION FOUND CORROSION ON FWD CARGO RT SIDE PLATE SUPPORT ZEE FROM STATION 500B TO 500I. RT SIDE PLATE SUPPORT ZEE FROM STATION 500B TO 500I WAS REPLACED PER SRM 51-40-02 PAR 4 AND 51-40-05.
